CSN Login
Members Online: 3

I got chills!!

tiger
Posts: 292
Joined: Oct 2000

I got chills,they're electrifying!!! Sorry, Grease is my favorite movie. Anyone taking Herceptin? If so, about the second day after I get chills,and the runs, and really,really, run and hide,smelly gas!!! My onco nurse says this is normal, and I am starting to find that my emotions are running hot and cold in a matter of seconds!! I thought it was menopause setting in, but she says Herceptin really plays with your hormones. The other day, I woke up feeling playful, then all of a sudden I was pissed off at the world, then I got horny, then I was laying on the bed bawling my eyes out, that is really strange for me. My poor husband does not know what to do with me!! I am interested to hear if anyone has any similar problems? Have a good weekend, Love and hugs from Tiger xox

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network